Many thanks to all the kind people who responded to my question on this topic: Cllcanada, -Newdawn, maggiewillow, GMa27, Haileybury, ankisterguy, JMSBD2, Shooey. [My response was delayed due to difficult tax filing. But, hallelujah, done now.] I have saved all your responses, as well as the info from the websites posted by Cllcanada, and will study them all for answers. THANK YOU! Marlene
BLURRY VISION: Many thanks to all the kind... - CLL Support
Just as an update, I saw the eye surgeon last week to assess fast deteriorating cataracts and queried whether chemo had sped things up somewhat. He didn’t think that was very likely and felt that it was probably attributed to the steroids given before the obinutuzumab infusions. So it looks like one thing I can’t blame chemo for!
All the best
I have cataracts and am needing surgery soon Shooey. However, I’m pre-treated so they can become a problem without chemo.
Good luck with them.
Thanks Newdawn, very best wishes to you as well. I’m fortunate in that fingers crossed one eye will be done with the NHS within 8 weeks. The cataracts in the other eye are nowhere near as bad so if I want those done I will need to pay which is fine. The cataracts were present before treatment started but appear to have taken on a life of their own during treatment and deteriorated rapidly! I think I was a little too cocky during treatment as I didn’t really have any issues with side effects but they’re all coming out of the woodwork now, that’ll teach me haha.
Shooey, if the disparity in vision is very great between eyes once you’ve had the first one done, I believe you can get the other done on the NHS. That’s what I’ve been told anyway because if the vision difference between eyes is very great, you can end up feeling quite disorientated! There’s no ‘right’ time to do cataracts any more. They don’t need to be ripe like years ago. That’s assuming you’re having corrective lenses fitted of course.
Not what you're looking for?
You may also like...
for a call from the CLL nurse for an appointment. Thank you
of helpful information via replies to our posts/questions to help us live better with CLL, no matter
Hi all: I was wondering if anyone has experienced severe muscle spasms while taking Imbruvica....
diagnosis) and I note Chris (CLLCanada) credits exercise with delaying his need for chemotherapy.
wanted to say thanks to you for all your informative postings and the quick and numerous responses...